Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterisation of Lipschitz classes on 0-dimensional groups

Author: Walter R. Bloom
Journal: Proc. Amer. Math. Soc. 53 (1975), 149-154
MSC: Primary 43A15; Secondary 41A65
MathSciNet review: 0383000
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with characterising, in terms of certain properties of their Fourier transforms, the Lipschitz functions of order $ \alpha (0 < \alpha < 1)$ defined on a locally compact metric 0-dimensional Abelian group.

References [Enhancements On Off] (What's this?)

  • [1] Walter R. Bloom, Bernstein’s inequality for locally compact abelian groups, J. Austral. Math. Soc. 17 (1974), 88–101. Collection of articles dedicated to the memory of Hanna Neumann, V. MR 0348395
  • [2] Walter R. Bloom, Jackson’s theorem for locally compact abelian groups, Bull. Austral. Math. Soc. 10 (1974), 59–66. MR 0336227,
  • [3] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496
  • [4] P. L. Walker, Lipschitz classes on 0-dimensional groups, Proc. Cambridge Philos. Soc. 63 (1967), 923–928. MR 0216246
  • [5] A. Zygmund, Trigonometric series: Vols. I, II, Second edition, reprinted with corrections and some additions, Cambridge University Press, London-New York, 1968. MR 0236587

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 41A65

Retrieve articles in all journals with MSC: 43A15, 41A65

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society